# SDR DLL17970147

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1216
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST PRIOR TO ROTATION, RED TRANSIT AND DOOR WARNING LIGHT ON  NOSE GEAR DOOR LIGHT ON S/O PANEL.  FOUND LEFT NOSE GEAR DOOR DOWN.  RESET DOOR SYSTEM, CHECKS GOOD.
